# SDR C2XA02IA139

- Difficulty date: July 7, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 1048
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- WHILE PERFORMING MAINTENANCE THE MECHANIC NOTED THAT THE PAX DOOR GROUND EMERGENCY LIGHT FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE PAX DOOR GROUND EMERGENCY LIGHT ASSEMBLY.  PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
